# SDR C2XA03TY172

- Difficulty date: October 5, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 4,106 hours, 3,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 12021065001
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE PASSENGER ENTRY DOOR EXTERIOR SKIN WAS FOUND TO BE DENTED JUST AFT OF THE RELEASE HANDLE.  MAINTENANCE RECONTOURED THE SKIN AND PERFORMED A NDT ON THE AFFECTED AREA WITH NO DISCREPANCIES NOTED, ALL WORK ACCOMPLISHED IAW EMB IC NR 2003-145/3275 AND CPM 51-21-04,05.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
